Quasilinear Resolutions of Non-Linear Equations.

Robert J. Elliott

Manuscripta mathematica (1974)

  • Volume: 12, page 399-410
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Elliott, Robert J.. "Quasilinear Resolutions of Non-Linear Equations.." Manuscripta mathematica 12 (1974): 399-410. <http://eudml.org/doc/154248>.

author = {Elliott, Robert J.},
journal = {Manuscripta mathematica},
pages = {399-410},
title = {Quasilinear Resolutions of Non-Linear Equations.},
url = {http://eudml.org/doc/154248},
volume = {12},
year = {1974},

AU - Elliott, Robert J.
TI - Quasilinear Resolutions of Non-Linear Equations.
JO - Manuscripta mathematica
PY - 1974
VL - 12
SP - 399
EP - 410
UR - http://eudml.org/doc/154248
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.